# SDR SWAA2021091597150

- Difficulty date: July 21, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FSD FWD INNER CUTOUT; BS 294.5+5; RBL 48; WL 266 (MARKED) ; / [01] REMOVED STOP FRAME SUPPORT AT FSD FWD INNER CUTOUT BS 294.5 PER SRM 51-40-02; [02] CORRECTING 'STOP FRAME' TO STUB FRAME.; [03] LOCATED AND DRILLED FSD UPPER STUB FRAME PN#141A8371U7; PO#832247 IAW SRM 51-40-05 AND IAW DWG#141A8370..OK TO INSTALL; [04] VERIFIED ACTION 3; [05] INSTALLED FSD UPPER STUB FRAME IAW SRM 51-40-02 AND IAW SRM 53-10-01-2R-6 REPAIR 6 AND IAW DWG#141A8370; [06] VERIFIED INSTALLED FSD UPPER STUB FRAME IAW SRM 51-40-02 AND IAW SRM 53-10-01-2R-6 REPAIR 6 AND IAW DWG#141A8370; [07] NOTE: UPPER FWD LATCH RECEIVER WHICH IS INSTALLED ON FSD UPPER STUB FRAME WILL BE ADJUSTED DURING INSTALLATION OF FSD ON FAULT TTG8Q005AZS8J.; [08] VERIFIED NOTE: UPPER FWD LATCH RECEIVER WHICH IS INSTALLED ON FSD UPPER STUB FRAME WILL BE ADJUSTED DURING INSTALLATION OF FSD ON FAULT TTG8Q005AZS8J.; [09] INCORRECT REFERENCE SELECTED FROM SELECT REFERENCE SECTION; CORRECT REFERENCE IS: SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)
